Alert archive / Oregon / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Pendleton, OR

May 31, 2015Umatilla County, Union County, Oregon

NWS Pendleton, OR issued this severe thunderstorm warning at May 31, 2015, 5:24 PM PDT for Umatilla County, Union County, Oregon. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2015, 5:24 PM PDT (00:24 UTC)
Expired
May 31, 2015, 6:30 PM PDT
In force
66 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

Counties Umatilla County, OR, Union County, OR

The radar

The Pendleton radar (KPDT), 72 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:27 PM PDTHAIL 11 S La Grande, ORQUARTER SIZE HAIL REPORTED BY THE LOCAL LAW ENFORCEMENT.
May 31, 6:10 PM PDTFUNNEL CLOUD3 N La Grande, ORREPORTED A FUNNEL CLOUD NORTH OF LA GRANDE 3 MILES.
May 31, 6:19 PM PDTHAIL 1.756 Sw Imbler, ORA MEMBER OF THE PUBLIC MEASURED GOLF BALL SIZED HAIL 6 MILES SW OF IMBLER.
May 31, 6:25 PM PDTHAIL 1Nnw Imbler, ORTHE OBSERVER REPORTED QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 0.4 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
3548 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

829 
WUUS56 KPDT 010024
SVRPDT
ORC059-061-010130-
/O.NEW.KPDT.SV.W.0002.150601T0024Z-150601T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
524 PM PDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL UMATILLA COUNTY IN NORTHEASTERN OREGON...
  CENTRAL UNION COUNTY IN NORTHEASTERN OREGON...

* UNTIL 630 PM PDT

* AT 523 PM PDT...DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED 
  FROM 9 MILES WEST OF AND OVER LA GRANDE...AND MOVING NORTHEAST AT 
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LA GRANDE...ELGIN...ISLAND CITY...IMBLER...SUMMERVILLE...HILGARD
  AND KAMELA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4517 11827 4526 11849 4570 11828 4555 11772
      4552 11773 4551 11768 4549 11768
TIME...MOT...LOC 0023Z 210DEG 15KT 4531 11829 

$$

BIEDA
1 follow-up statement
293 
WWUS56 KPDT 010047
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
547 PM PDT SUN MAY 31 2015

ORC059-061-010130-
/O.CON.KPDT.SV.W.0002.000000T0000Z-150601T0130Z/
UMATILLA OR-UNION OR-
547 PM PDT SUN MAY 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PDT
FOR EAST CENTRAL UMATILLA AND CENTRAL UNION COUNTIES...

AT 545 PM PDT...LOCAL LAW ENFORCEMENT REPORTED SEVERE THUNDERSTORMS 
PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED 8 MILES 
NORTHWEST TO 5 MILES NORTHEAST OF LA GRANDE...MOVING NORTHEAST AT 15 
MPH.

LOCATIONS IMPACTED INCLUDE...
LA GRANDE...ELGIN...ISLAND CITY...IMBLER...SUMMERVILLE AND HILGARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4523 11823 4524 11833 4528 11841 4570 11828
      4555 11772 4552 11773 4551 11768 4549 11768
      4532 11800
TIME...MOT...LOC 0045Z 210DEG 15KT 4539 11822 

$$

BIEDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:55 PM PDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 31, 3:55 PM PDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
355 PM PDT SUN MAY 31 2015

UPDATED AVIATION DISCUSSION

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...ACTIVE WEATHER PATTERN IN
STORE THROUGH TUESDAY AS AN UPPER LEVEL TROUGH TRAVERSES THE AREA.
MODERATE CONVECTIVE INSTABILITY AND SHEAR THIS EVENING AHEAD OF AN
UPPER LEVEL DISTURBANCE SHOULD ALLOW SCATTERED THUNDERSTORMS WITH A
FEW GIVING STRONG WINDS AND HAIL ESPECIALLY EASTERN MOUNTAINS
WASHINGTON AND OREGON.  COOLER WEATHER AND ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS LIKELY ON MONDAY AS THE NEGATIVE TILT SHORTWAVE
SWINGS THROUGH THE AREA.  WITH THE UPPER TROUGH HANGING AROUND ON
TUESDAY WILL KEEP MENTION OF SHOWERS IN THE FORECAST.  A WESTERLY
FLOW WILL KILL SHOWER ACTIVITY IN THE BASIN ON WEDNESDAY.  BREEZY TO
WINDY CONDITIONS WILL PREVAIL IN THE GORGE AND AREAS JUST EAST ON
MONDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY NIGHT...GUIDANCE IS IN
FAIRLY GOOD AGREEMENT THAT A DISTURBANCE MOVING ACROSS THE PACIFIC
WILL DIG AND BEGIN TO CARVE OUT A LONG WAVE TROUGH ALONG THE WEST
COAST LATE WEDNESDAY NIGHT INTO THURSDAY.THEREFORE CONTINUED WITH
SLIGHT TO LOW CHANCE POPS FOR SHOWERS AND ISOLATED THUNDERSTORMS
DURING THIS PERIOD...MAINLY OVER THE MOUNTAINS. THIS TROUGH WILL
THEN LIKELY CLOSE OFF INTO AN UPPER LEVEL LOW LATER ON
THURSDAY...THE EXACT PLACEMENT OF THIS UPPER LOW REMAINS IN QUESTION
BUT AT THIS TIME MOST GUIDANCE WANTS TO PUT IT OVER CENTRAL
CALIFORNIA. THIS UPPER LOW THEN MOVES SOUTHWARD INTO SOUTHERN
CALIFORNIA BY FRIDAY NIGHT AND SATURDAY...PUTTING OUR REGION UNDER A
WEAK BUT BUILDING RIDGE. THIS WILL LIKELY LEAD TO MAINLY DRY WEATHER
ON FRIDAY AND SATURDAY. 500MB HEIGHTS RISE TO NEAR 580DM OVER THE
CWA BY SATURDAY AFTERNOON...THIS WILL ALSO MEAN RISING TEMPERATURES
FOR THE AREA. BY SATURDAY AND SUNDAY LOOK FOR HIGH TEMPERATURES TO
BE 10-15 DEGREES ABOVE AVERAGE...WHICH EQUATES TO UPPER 80S - LOWER
90S IN THE VALLEYS/BASINS WITH MID TO UPPER 70S IN THE MOUNTAINS.
LOOKING OUT TO SUNDAY/SUNDAY NIGHT THERE IS A GOOD AMOUNT OF
UNCERTAINTY IN THE GUIDANCE....THE LATEST GFS WOULD SUGGEST THAT THE
UPPER LOW MOVES NORTH FROM CALIFORNIA TO A POSITION CLOSE ENOUGH FOR
SHOWERS AND POSSIBLE THUNDERSTORMS TO DEVELOP OVER THE EASTERN HALF
OF OUR CWA...WHILE THE LATEST ECMWF WEAKENS THE UPPER LOW MUCH
FASTER...LEAVING MUCH OF OUR AREA DRY. FOR NOW WENT WITH A BLEND OF
THE DIFFERING SOLUTIONS WHICH GAVE SLIGHT CHANCE TO LOW END CHANCE
POPS FOR SHOWERS/ THUNDERSTORMS OVER THE EASTERN MOUNTAINS SUNDAY
INTO SUNDAY NIGHT. 77

&&

.AVIATION...00Z TAFS...VFR CONDITIONS WILL PREVAIL THROUGH THE
FORECAST PERIOD. CUMULUS CLOUDS WITH BASES BETWEEN 6000 AND 9000 AGL
HAVE DEVELOPED THIS AFTERNOON OVER THE AREA. SCATTERED SHOWERS AND
THUNDERSTORMS ARE NOW DEVELOPING OVER NORTH-CENTRAL OREGON AND WILL
CONTINUE THROUGH 01/03-05Z. THE SHOWERS AND THUNDERSTORMS WILL LIFT
NORTHWARD THROUGH THE EVENING INTO PARTS OF SOUTHERN WASHINGTON. THE
HIGHEST THREAT TO SEE A TSRA WILL LIKELY BE AT KPDT AND KALW...WITH
A LOWER CHANCE BUT STILL POSSIBLE AT KPSC AND AN OUTSIDE CHANCE AT
KDLS. WINDS WILL BE MOSTLY 15 KTS OR LESS THROUGH TONIGHT, BUT WINDS
WILL BE GUSTY AND ERRATIC NEAR ANY THUNDERSTORMS OR STRONG SHOWERS.
ANOTHER ROUND OF -RA/SHRA WILL BE POSSIBLE AT MOST TAF SITES
BEGINNING BETWEEN 01/10-15Z...THIS BATCH OF -RA/SHRA WILL BE MOVING
SOUTH TO NORTH THROUGH THE AREA AND WILL LOWER CIGS BACK DOWN INTO
THE 4K - 9K FT AGL LEVEL. SOME THUNDERSTORMS WILL AGAIN BE POSSIBLE
AFTER 18Z MONDAY...BUT DID NOT HAVE ENOUGH CONFIDENCE TO PUT IN THE
TAFS JUST YET. WINDS WILL BE INCREASING DURING THE LATE MORNING AND
EARLY AFTERNOON HOURS ESPECIALLY AT KDLS AND KPDT...WHERE WEST-NORTH-
WEST WIND GUSTS MAY REACH 20-25KTS. 77

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  59  75  53  70 /  50  60  60  30
ALW  63  77  57  72 /  50  60  60  30
PSC  63  83  58  75 /  50  60  60  30
YKM  60  76  55  69 /  20  60  60  30
HRI  61  79  57  73 /  50  60  60  30
ELN  59  77  53  68 /  10  60  70  40
RDM  52  66  45  63 /  40  60  40  40
LGD  55  74  52  65 /  50  60  70  60
GCD  52  75  48  67 /  20  60  60  60
DLS  61  74  57  69 /  40  60  40  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

79/77/77

In the hours before

Special weather statement, May 31, 3:04 PM PDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
304 PM PDT SUN MAY 31 2015

ORZ509-511-312300-
CENTRAL OREGON OR-EAST SLOPES OF THE OREGON CASCADES OR-
304 PM PDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON COUNTY UNTIL
400 PM PDT...

AT 303 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF CAMP SHERMAN...OR 21 MILES WEST OF MADRAS...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADRAS AND SOUTHERN WARM SPRINGS RESERVATION.

LAT...LON 4439 12152 4455 12172 4475 12142 4468 12111
TIME...MOT...LOC 2203Z 225DEG 21KT 4455 12155

MDV
Special weather statement, May 31, 4:14 PM PDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
414 PM PDT SUN MAY 31 2015

ORZ049-502-312345-
NORTHERN BLUE MOUNTAINS OF OREGON OR-GRANDE RONDE VALLEY OR-
414 PM PDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 445 PM
PDT...

AT 413 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF LA GRANDE...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANDE...ISLAND CITY...IMBLER...SUMMERVILLE AND HILGARD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4524 11798 4523 11802 4530 11808 4530 11825
      4531 11827 4563 11805 4550 11786 4548 11791
      4543 11792 4539 11785 4535 11781
TIME...MOT...LOC 2313Z 221DEG 19KT 4531 11811

BIEDA
Special weather statement, May 31, 4:24 PM PDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
424 PM PDT SUN MAY 31 2015

ORZ503-505-508-010030-
SOUTHERN BLUE MOUNTAINS OF OREGON OR-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON OR-
JOHN DAY BASIN OR-
424 PM PDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORROW...
NORTHWESTERN WHEELER AND SOUTHEASTERN GILLIAM COUNTIES UNTIL 530 PM
PDT...

AT 423 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FOSSIL...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOSSIL...LONEROCK...MAYVILLE...HARDMAN AND KINZUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4483 12027 4497 12044 4539 11992 4510 11955
TIME...MOT...LOC 2323Z 236DEG 29KT 4496 12023

MMURPHY
Special weather statement, May 31, 4:51 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
451 PM PDT SUN MAY 31 2015

ORZ049-050-502-010045-
NORTHERN BLUE MOUNTAINS OF OREGON OR-WALLOWA COUNTY OR-
GRANDE RONDE VALLEY OR-
451 PM PDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 545 PM
PDT...

AT 451 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORM NEAR LA GRANDE...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANDE...ELGIN...ISLAND CITY...IMBLER...SUMMERVILLE AND HILGARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4528 11805 4530 11808 4530 11834 4532 11838
      4571 11801 4552 11763
TIME...MOT...LOC 2351Z 221DEG 17KT 4532 11822

BIEDA
Special weather statement, May 31, 4:59 PM PDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
459 PM PDT SUN MAY 31 2015

ORZ502-503-507-010100-
NORTHERN BLUE MOUNTAINS OF OREGON OR-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-
SOUTHERN BLUE MOUNTAINS OF OREGON OR-
459 PM PDT SUN MAY 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UMATILLA AND WEST
CENTRAL UNION COUNTIES UNTIL 600 PM PDT...

AT 458 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
UKIAH...OR 33 MILES SOUTHEAST OF HEPPNER...MOVING NORTHEAST AT 35
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PENDLETON...MEACHAM...PILOT ROCK...UKIAH...MISSION...UMATILLA
RESERVATION AND KAMELA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4500 11893 4509 11913 4572 11877 4549 11823
TIME...MOT...LOC 2358Z 214DEG 29KT 4515 11894

BIEDA

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 5:09 PM PDTAreal Flood AdvisoryPDTUnion3 hr
May 31, 5:35 PM PDTFlash Flood WarningPDTWasco115 min
May 31, 5:48 PM PDTSpecial Weather StatementPDTMorrow42 min
May 31, 6:13 PM PDTSpecial Weather StatementPDTUmatilla62 min
May 31, 6:22 PM PDTSevere Thunderstorm WarningPDTUnion, Wallowa53 min
May 31, 6:35 PM PDTSpecial Weather StatementPDTMorrow25 min
May 31, 6:38 PM PDTSpecial Weather StatementPDTUmatilla37 min
May 31, 6:55 PM PDTSevere Thunderstorm WarningPDTUmatilla65 min
May 31, 7:36 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union, Wallowa54 min
May 31, 7:55 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union, Wallowa65 min
Jun 1, 12:33 PM PDTSpecial Weather StatementPDTUmatilla42 min
Jun 1, 12:48 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union42 min
Jun 1, 1:24 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union51 min
Jun 1, 1:59 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union61 min
Jun 1, 2:18 PM PDTSpecial Weather StatementPDTUnion57 min
Jun 1, 2:31 PM PDTSpecial Weather StatementPDTMorrow44 min
Jun 1, 2:34 PM PDTAreal Flood AdvisoryPDTUmatilla, Union3 hr
Jun 1, 2:36 PM PDTAreal Flood AdvisoryPDTUmatilla, Union3 hr
Jun 1, 3:09 PM PDTSpecial Weather StatementPDTUmatilla51 min
Jun 1, 3:27 PM PDTSpecial Weather StatementPDTUnion48 min
Jun 1, 3:56 PM PDTAreal Flood AdvisoryPDTUmatilla3 hr

Nearby

Severe Thunderstorm Warnings in Oregon, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.